Communications in Mathematical Sciences

Addendun to "Gauge Method for Viscous Incompressible Flows"

Weinan E and Jian-Guo Liu

Abstract

Article information

Source
Commun. Math. Sci., Volume 1, Number 4 (2003), 837.

Dates
First available in Project Euclid: 24 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.cms/1119655358

Mathematical Reviews number (MathSciNet)
MR2041459

Citation

E, Weinan; Liu, Jian-Guo. Addendun to "Gauge Method for Viscous Incompressible Flows". Commun. Math. Sci. 1 (2003), no. 4, 837. https://projecteuclid.org/euclid.cms/1119655358


Export citation